# SDR SWAA102684

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 46,630 hours, 37,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C26686
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  14Y CHECK, FOUND LT WING I/B TRAILING EDGE MID FLAP TRAILING EDGE WEDGE DELAMINATED.  REMOVED AND REPLACED WEDGE PER MM.
